Alert archive / North Carolina / Flash Flood Warnings in 2016
Flash Flood Warning 6, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this flash flood warning at Sep 19, 2016, 7:40 PM EDT for Carteret County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2016, 7:40 PM EDT (23:40 UTC)
- Expired
- Sep 19, 2016, 10:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Carteret County, NC
The radar
The Morehead City radar (KMHX), 24 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
226 WGUS52 KMHX 192340 FFWMHX NCC031-200245- /O.NEW.KMHX.FF.W.0006.160919T2340Z-160920T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 740 PM EDT MON SEP 19 2016 THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN CARTERET COUNTY IN EASTERN NORTH CAROLINA... * UNTIL 1045 PM EDT * AT 739 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MOREHEAD CITY...HARKERS ISLAND...SMYRNA...DAVIS...STRAITS... MARSHALLBERG...MICHAEL J SMITH AIRPORT...FORT MACON STATE PARK... OCEANA PIER AND RACHEL CARSON ESTUARINE RESERVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3470 7677 3485 7673 3504 7634 3468 7649 $$ AUSTIN
1 follow-up statement
028 WGUS72 KMHX 200035 FFSMHX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 835 PM EDT MON SEP 19 2016 NCC031-200245- /O.CON.KMHX.FF.W.0006.000000T0000Z-160920T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARTERET NC- 835 PM EDT MON SEP 19 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR EASTERN CARTERET COUNTY... AT 833 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. SIGNIFICANT FLOODING HAS YET TO BE REPORTED. HOWEVER, HEAVY RAIN IS EXPECTED TO CONTINUE. WITH HIGH TIDE AROUND 10 PM, FLASH IS STILL EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MOREHEAD CITY...HARKERS ISLAND...SMYRNA...DAVIS...STRAITS... MARSHALLBERG...MICHAEL J SMITH AIRPORT...FORT MACON STATE PARK... OCEANA PIER AND RACHEL CARSON ESTUARINE RESERVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3470 7677 3485 7673 3504 7634 3468 7649 $$ AUSTIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 2:36 PM EDT, 5 hours 4 minutes earlier.
Area forecast discussion, Sep 19, 2:36 PM EDT, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
236 PM EDT MON SEP 19 2016
.SYNOPSIS...
Post Tropical Cyclone Julia will drift slowly north toward the
North Carolina coast tonight then meander over the area through
mid week while interacting with an upper trough producing numerous
showers and a few thunderstorms. Weak high pressure will build in
from the north late week. A cold front will push through the area
Saturday night, with high pressure building in from the north late
weekend into early next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 230 PM Mon...Remnants of Julia will slowly approach from
the S while upr trf cuts off to the SW. Numerous shra and a few
tsra expected into the evening inland where have decent forcing
aloft...low lvl convergence and deep moisture. Locally heavy rain
a good bet with precip water values aoa 2 inches and some
localized poor drainage flooding will be possible. Later tonight
expect better coverage of shra to shift toward the coast per
models. Will have cat pops into early evening inland then likely
cst to chc inland late. Muggy lows mainly 70 to 75 expected.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 230 PM Mon...The remnants of Julia will cont over the
region with upr low to the SW. Moisture will remain very high with
precip water values above 2 inches. Although hard to pin down
where best rain chcs will be expect enuf coverage to cont likely
pops most of Tue and high chc to likely Tue night. Will cont to
have threat for poor drainage flooding from heavy downpours.
Clouds and precip will lead to highs mostly in the low 80s with
lows upr 60s to lower 70s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 230 PM Mon...Unsettled wet weather expected through much of
the work week. Locally heavy rain with localized flooding possible
through Wednesday. A cold front will push through Eastern NC
Saturday night with pleasant and seasonable weather late weekend
into early next week.
Wed though Thursday...Post Tropical Julia will remain nearly
stationary across SE NC...or just off the coast into Wed...while
models show upper low cutting off over the SE US. Cut off low
combined with moisture from remnant Julia will keep the threat of
numerous showers and isolated thunderstorms across ENC. The main
threat will be periods of heavy rainfall through Wed. Increased
pops from previous forecast a bit Wed with likely over nrn tier
for Wed. Looks like it becomes more scattered Thu. Widespread
clouds and precip should keep temps in the low 80s.
Friday through Monday...Upper low looks to finally weaken with
weak high pressure building into the area. Adjusted previous pops
slightly. Isolated to scattered showers/thunderstorms Fri and
Sat...mainly diurnally driven. A cold front is progged to push
through the area Saturday night into Sunday morning. Strong high
pressure will build north of the area Sunday and Monday. Will keep
sc pop Sunday but should be drying out, with pleasant weather
early next week. Above normal temps Fri and Sat with highs in the
low to mid 80s, cooling a few degrees behind the front for Sun.
Low level thickness values support highs 75-80 degrees Monday with
dewpoints dropping into the upper 50s/low 60s.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Short Term /Through Tuesday/...
As of 130 PM MON... VFR conditions with brief MVFR conditions as
scattered to numerous rain showers and isolated thunderstorms cross
TAF sites this afternoon and evening. Forecast soundings and
guidance is showing ceiling heights are expected to drop to MVFR
tonight and then IFR/LIFR as winds turn to the north to northeast
late tonight for all TAF sites. Conditions will improve to MVFR
tomorrow morning under light northeast flow and scattered to
numerous rain showers and isolated thunderstorms.
Long Term /Tuesday Night through Sat/...
As of 2 PM Mon...High confidence in periods of sub-VFR conditions
through Thu...with sct to numerous showers and isolated
thunderstorms across the area. Late night/early morning fog and
stratus will be possible as well. Precip coverage shld diminish
Fri and Sat as remnants of Julia and upr low to the SW
weaken...pred VFR however still decent threat for late night
fog/st.
&&
.MARINE...
Short Term /THROUGH Wed/...
As of 230 PM Mon...Se flow 15 to 20 kts into the evening will
keep SCA going central and southern waters for some 6 foot seas
outer waters. Late tonight winds diminish a bit as remnants of
Julia drift N closer to region and seas expected to subside to 3
to 5 ft. For Tue into Tue night remnants of Julia forecast to be
over srn parts of eastern NC...with light winds srn tier and ESE
winds close to 15 kts central and N. Seas will grad subside to 2
to 3 ft srn tier and cont around 4 ft N. On Wed the circ assoc
with Julia will still be somewhere over srn NC with pred ESE winds
5 to 15 kts and seas 2 to 4 ft.
Long Term /Wed Night through Sat/...
As of 230 PM Mon...Remnants of Julia will finally weaken into Thu
with high pressure building across the area Friday and weak trof
crossing Fri night. Easterly winds 10-15 kt Wed Night and Thu
with seas 2-4 feet. Light SSW winds Friday become NE Sat behind
trof...seas cont 2 to 4 ft.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
103-104.
MARINE...Small Craft Advisory until 11 PM EDT this evening for AMZ152-
154.
Small Craft Advisory until 8 PM EDT this evening for AMZ156-
158.
&&
SYNOPSIS...RF
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...RF/CQD
AVIATION...BM/CQD/RF
MARINE...RF/CQDHazardous weather outlook, Sep 19, 3:05 AM EDT, 16 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 305 AM EDT MON SEP 19 2016 NCZ103-104-200715- OUTER BANKS DARE-OUTER BANKS HYDE- 305 AM EDT MON SEP 19 2016 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. LOCALLY HEAVY RAIN MAY CAUSE MINOR FLOODING...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT FOR LOCALLY HEAVY RAIN SHOWERS WILL PERSIST THROUGH MID WEEK AS A LOW PRESSURE AREA MEANDERS OVER THE REGION. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-200715- CARTERET- 305 AM EDT MON SEP 19 2016 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING NORTH OF CAPE LOOKOUT... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING SOUTH OF CAPE LOOKOUT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. MODERATE RIP CURRENT RISK. NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. LOCALLY HEAVY RAIN MAY CAUSE MINOR FLOODING...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT FOR LOCALLY HEAVY RAIN SHOWERS WILL PERSIST THROUGH MID WEEK AS A LOW PRESSURE AREA MEANDERS OVER THE REGION. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-200715- ONSLOW- 305 AM EDT MON SEP 19 2016 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. LOCALLY HEAVY RAIN MAY CAUSE MINOR FLOODING...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT FOR LOCALLY HEAVY RAIN SHOWERS WILL PERSIST THROUGH MID WEEK AS A LOW PRESSURE AREA MEANDERS OVER THE REGION. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-079>081-090>094-200715- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 305 AM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. LOCALLY HEAVY RAIN MAY CAUSE MINOR FLOODING...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THREAT FOR LOCALLY HEAVY RAIN SHOWERS WILL PERSIST THROUGH MID WEEK AS A LOW PRESSURE AREA MEANDERS OVER THE REGION. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 19, 2:13 PM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
213 PM EDT MON SEP 19 2016
NCZ029-044-079-090-091-191930-
GREENE-PITT-DUPLIN-LENOIR-MARTIN-
213 PM EDT MON SEP 19 2016
...A LINE OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT DUPLIN...NORTHWESTERN LENOIR...GREENE...WESTERN MARTIN AND
WESTERN PITT COUNTIES...
AT 209 PM EDT...RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH HEAVY
DOWNPOURS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
FARMVILLE TO NEAR ELIZABETHTOWN. MOVEMENT WAS EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...KINSTON...WINTERVILLE...FARMVILLE...WALLACE...WARSAW...
LA GRANGE...MOUNT OLIVE...ROSE HILL...SNOW HILL...ROBERSONVILLE...
FAISON...MAGNOLIA...GREENVILLE AND CALYPSO.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3490 7815 3512 7817 3519 7814 3519 7802
3515 7789 3518 7783 3538 7780 3557 7782
3580 7747 3582 7735 3591 7734 3600 7741
3607 7733 3601 7721 3593 7719 3594 7705
3473 7804 3471 7813 3474 7820
TIME...MOT...LOC 1809Z 237DEG 12KT 3573 7761 3463 7852
5Local storm report, Sep 19, 5:10 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
510 PM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM FLASH FLOOD WASHINGTON 35.56N 77.05W
09/19/2016 BEAUFORT NC EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MULTIPLE STREETS CLOSED IN
AND AROUND WASHINGTON DUE TO FLOODING.
&&
EVENT NUMBER MHX1600335
JBMLocal storm report, Sep 19, 5:12 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
512 PM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM FLOOD 1 N WASHINGTON 35.57N 77.05W
09/19/2016 BEAUFORT NC EMERGENCY MNGR
EMERGENCY MANAGER REPORTS FLOODING ON HIGHWAY 17 FROM
CHERRY RUN ROAD TO HIGHWAY 171 AT OLD FORD.
&&
EVENT NUMBER MHX1600336
JBMSpecial weather statement, Sep 19, 5:48 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
548 PM EDT MON SEP 19 2016
NCZ080-081-092>095-098-192245-
CARTERET-ONSLOW-JONES-BEAUFORT-MAINLAND HYDE-PAMLICO-CRAVEN-
548 PM EDT MON SEP 19 2016
...A LINE OF THUNDERSTORMS WITH HEAVY DOWNPOURS WILL AFFECT
SOUTHEASTERN BEAUFORT...PAMLICO...CENTRAL ONSLOW...WESTERN
CARTERET...SOUTHEASTERN CRAVEN...SOUTHEASTERN JONES AND SOUTHWESTERN
MAINLAND HYDE COUNTIES THROUGH 645 PM EDT...
AT 543 PM EDT...RADAR INDICATED THUNDERSTORMS WITH HEAVY DOWNPOURS
WERE LOCATED ALONG A LINE EXTENDING FROM NEAR AURORA FERRY TERMINAL
TO 6 MILES SOUTHWEST OF HAVELOCK TO EDGECOMB. MOVEMENT WAS EAST AT
15 MPH.
SLOW MOVING HEAVY DOWNPOURS WILL PRODUCE RAINFALL AMOUNTS OF 1 TO 2
INCHES AND RESULT IN MINOR LOCAL FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
WINDS IN EXCESS OF 30 MPH ARE ALSO POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...NEW BERN...HAVELOCK...MOREHEAD CITY...NEWPORT...
PINEY GREEN...CAMP LEJEUNE CENTER...JAMES CITY...NEW RIVER STATION...
SWANSBORO...CAPE CARTERET...RANSOMVILLE...MERRIMON...
BOGUE INLET PIER...HAMMOCKS BEACH STATE PARK...NEUSE FOREST...
SNEADS FERRY...CHERRY BRANCH FERRY TERMINAL...
AURORA FERRY TERMINAL AND FAIRFIELD HARBOUR.
LAT...LON 3444 7752 3447 7755 3447 7757 3458 7762
3495 7711 3551 7673 3540 7630 3477 7672
3444 7723
TIME...MOT...LOC 2143Z 290DEG 15KT 3536 7668 3487 7701 3447 7761
JBMLocal storm report, Sep 19, 6:50 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
650 PM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD OLD FORD 35.64N 77.07W
09/19/2016 BEAUFORT NC EMERGENCY MNGR
STATE EOC RELAYS REPORT OF FLOODING 3 FEET DEEP AT
INTERSECTION OF HIGHWAYS 17 AND 171.
&&
EVENT NUMBER MHX1600337
JBMLocal storm report, Sep 19, 6:53 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
653 PM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD WASHINGTON 35.56N 77.05W
09/19/2016 BEAUFORT NC EMERGENCY MNGR
STATE EOC RELAYS REPORT OF FLOODED STREETS IN
WASHINGTON WITH STRANDED VEHICLES. WATER UP TO 3 FEET
DEEP IN SOME AREAS.
&&
EVENT NUMBER MHX1600338
JBMThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 2:13 PM EDT | Special Weather Statement | MHX | Duplin, Greene, Lenoir, Pitt | 77 min |
| Sep 19, 3:14 PM EDT | Areal Flood Advisory | MHX | Duplin, Greene, Lenoir, Martin, Pitt | 3 hr |
| Sep 19, 4:03 PM EDT | Areal Flood Advisory | MHX | Beaufort, Craven, Jones | 117 min |
| Sep 19, 4:44 PM EDT | Flash Flood Warning | MHX | Beaufort, Martin, Pitt | 3 hr |
| Sep 19, 5:48 PM EDT | Special Weather Statement | MHX | Pamlico | 57 min |
| Sep 19, 6:27 PM EDT | Areal Flood Advisory | MHX | Beaufort, Hyde, Martin, Washington | 2 hr |
| Sep 19, 7:03 PM EDT | Areal Flood Advisory | MHX | Onslow | 117 min |
| Sep 19, 7:08 PM EDT | Areal Flood Advisory | MHX | Beaufort, Carteret, Craven, Jones, Onslow, Pamlico | 112 min |
| Sep 19, 7:15 PM EDT | Flash Flood Warning | MHX | Beaufort, Martin, Pitt | 2 hr |
Nearby
Flash Flood Warnings in North Carolina, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.